Mather measures selected by an approximation scheme

Gomes Diogo*, Renato Iturriaga, Héctor Sánchez-Morgado, Yifeng Yu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

In this note, we will identify Mather measures selected by Evans's variational approach in 1-d. Motivated by the low dimension case, we conjecture that Evans's approximation scheme might catch the whole Mather set in all dimensions. We also discuss the connection with another approximation scheme in the works of Anantharaman, Evans and Gomes.

Original languageEnglish (US)
Pages (from-to)3591-3601
Number of pages11
JournalProceedings of the American Mathematical Society
Volume138
Issue number10
DOIs
StatePublished - Oct 2010
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Mather measures selected by an approximation scheme'. Together they form a unique fingerprint.

Cite this